# SDR CA000829019

- Difficulty date: August 20, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 10,235 hours
- Engine: Pwa PT6A135
- System (JASC): 2731 · Elevator Tab Control System
- Part: Rod End
- Condition: Wrong Part
- Location: Elevator Tab
- Component: Connecting Rod, Dhav, C3CF4195
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN CARRYING OUT A 100 HOUR INSPECTION, THE ENGINEER NOTICED THAT THE ROD END BEARING ON THE ELEVATOR TRIM TAB ROD LOOKED UNUSUAL. UPON FURTHER INVETIGATION, THE ENGINEER NOTED THAT IT WAS UNLIKE ANY OTHER HE HAD EVER SEEN!THE PART OF UNKNOWN ORIGIN WAS REPLACED WITH THE PROPER ROD END - P/N M34-14.
